# SDR UPS07M49817

- Difficulty date: April 14, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AFA77619
- Condition: Cracked
- Location: Bs 1541-1561
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - INTERCOSTAL FOUND CRACKED AT L7 RIGHT STA 1541 - 1561.  EXISTING INTERCOSTAL & ATTACHED PARTS STA 1541-1561 L7 LEFT REMOVED PER SRM 51-31-01 VOL 2 REV 38.  INTERCOSTAL P/N AFA7761-9 FAB PER BOEING DWG AFA7761 REV D.  INTERCOSTAL HEAT TREAT & ALODINED PER SRM 51-21-01 VOL 2 REV 38.  FASTENER HOLES PICKUP ON FAB INTERCOSTAL.  FAB INTERCOSTAL & ATTACHED PARTS INSTALLED PER SRM 51-31-01 VOL 2 REV 38.
